# SDR IPXA10M59556

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 1103P1017
- Part serial: 2124
- Condition: Inoperative
- Location: Nr 2 Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT IN ICING CONDITION GOT AN ENG 2 A-ICE OFF ALERT. DEPARTED ICE CONDITIONS.  R & R NR 2 ANTI-ICE PRESSURE SW IAW MM 30-22-02 & NR 2 ANTI-ICE VALVE IAW MM 30-22-04. ANTI-ICE SYS TEST PASS IAW MM 32-22-00-52, LEAK CHK ALSO SATIS, ACFT GOOD TO GO.
